# SDR UPS99228754

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 65192596
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE WORKING CUSTOMER CARD 866785 FOUND LT WING O/B AILERON CENTER O/B FWD HINGE HALF CORRODED.  REMOVED CORRODED HINGE AND INSTALLED NEW HINGE IAW SRM 51-30-2.
